Today is day 2 on Wellbutrin XL 150mg generic. First, I will list all the side effects I am noticing. None of which my dr mentioned, other than to take it in the morning: On my first day on Wellbutrin, I noticed an increase in energy and excessive yawning. Woke up today (day 2) with a piercing headache and the muscles in my legs are sore like I ran a marathon, my abdominal muscles ache like I did a ton of sit ups, and a couple hours ago I noticed lower back soreness. I'm also only able to stay asleep about 2 hours at a time (but I know this will adjust/get better the longer I stay on the medication). Probably why I felt incredibly fatigued in the afternoon and ended up napping for 2 hours. Finally, noticed since last night that I am having weird spotting/bleeding. I'm not due for my period for a couple weeks. One good thing I noticed is that my sex drive is back (zoloft had killed my libido).
So my question is for those that have experienced any of these side effects, did they go away for you over time? I know the headache can be caused by the dehydration from the medication so I will make an effort to increase my water intake. I read that muscle aches/pain are a severe side effect. However, I really want to give this medication a try to help my depression/ADD, so I'm hoping the pains will go away soon. Please let me know if I am wrong! Also, the spotting is a tad worrisome. I am on birth control, not sure if that makes a difference. Let me know if you have any questions! I look forward to hearing from you :)
While increased energy, headache and headache could be likely side effects of wellbutrin, muscle ache, backache, abdominal ache and menstrual irregularities are unlikely to be related. The side effects may or may not settle with time. If severe or unbearable you may consider a review with your treating doctor.
Hope this is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.